×

A proof of the generalized Schoenflies theorem. (English) Zbl 0132.20002


MathOverflow Questions:

Manifolds with two coordinate charts

Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Barry Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. 65 (1959), 59 – 65. · Zbl 0086.37004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.